Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Brownsville, TX

November 3, 2021Brooks County, Starr County, Texas

NWS Brownsville, TX issued this special weather statement at Nov 3, 2021, 11:39 PM CDT for Brooks County, Starr County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 3, 2021, 11:39 PM CDT (04:39 UTC)
Expired
Nov 4, 2021, 12:30 AM CDT
In force
51 min
Issued by
NWS Brownsville, TX
Hail
0.50 in
Wind
40

Counties Brooks County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 109 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 4.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2021-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2021-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1382 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

110 
WWUS84 KBRO 040439
SPSBRO

Special Weather Statement
National Weather Service Brownsville TX
1139 PM CDT Wed Nov 3 2021
 
TXZ249>252-353-040530-
Brooks TX-Jim Hogg TX-Northern Hidalgo TX-Starr TX-Inland Kenedy TX-
1139 PM CDT Wed Nov 3 2021

...A strong thunderstorm will impact portions of southwestern Kenedy,
southeastern Jim Hogg, northern Hidalgo, eastern Starr, southern
Brooks and northwestern Willacy Counties through 1230 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Reforma, or 14 miles north of Mccook, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Agua Nueva, Encino, Rachal, San Manuel, Viboras, Linn, Puerto Rico,
Santa Catarina, Rudolph and La Gloria.

This includes the following highways...
 US Highway 83 near mile marker 824.
 US Highway 77 between mile markers 746 and 754.
 US Highway 281 between mile markers 724 and 760.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2663 9771 2660 9784 2661 9796 2656 9797
      2648 9831 2649 9847 2643 9850 2635 9879
      2682 9888 2713 9793
TIME...MOT...LOC 0439Z 251DEG 45KT 2670 9837 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

CASTILLO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Nov 3, 6:35 PM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Nov 3, 6:35 PM CDT, 5 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
635 PM CDT Wed Nov 3 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...VFR conditions prevail in advance of a cold front
which at 03/2359Z extends from near KCRP to KLRD. Ceilings are
expected to lower with the frontal passage with MVFR conditions
developing overnight and persisting through the day Thursday. Some
ceiling may approach IFR Thursday morning between 11-17Z with
slighlty better confidence at KMFE to see a few hours of IFR cigs.
Visibility to lower with showers and thunderstorms with some
variable vsby of 5-6sm in fog Thursday morning. Northwest to north
winds increase in wake of the front with occasional gust 20 to 25
knots.

&&

.PREV DISCUSSION... /issued 318 PM CDT Wed Nov 3 2021/

SHORT TERM (Tonight through Thursday Night): The main focus for
the short term period will be on a cold front that will be
pushing through the area late tonight and the locally heavy
rainfall associated along and ahead of the front. Latest GOES-16
IR/WV satellite imagery shows a well defined shortwave trough
digging southward over the Plains, extending across western Texas.
The aforementioned cold front will continue to advance southward
from central Texas this afternoon and evening. Latest hi-res model
data has the boundary pushing through the Northern Ranchlands
mid-late this evening and through the RGV around or just after
midnight.

This morning's 12z BRO RAOB had a fairly stable profile, with a
PWAT value around 1.0". However, some destabilization is expected
and PWATs will increase along and just ahead of the approaching
cold front, with PWATs spiking between 1.6-1.7". Isolated showers
and thunderstorms may develop as early as 23z/6 PM this evening
ahead of the front. Though CAPE appears to be somewhat "limited"
(up to 1500 J/kg west of I-69C) , cannot completely rule out a few
strong thunderstorms with gusty winds and small hail, especially
over northern and western portions of the BRO CWA as convection
comes off the higher terrain of Mexico. The bigger concern tonight
will be heavy rainfall that hi-res and global models continue to
hint at. Majority of the forecast models show around 1-3" of rain
possible across the BRO CWA, with isolated/locally higher amounts
of 4-5". Heavier showers will be situated along the front and may
produce rainfall rates around 1-2"/hr. WPC has all of Deep South
Texas in a Maringal Risk of Excessive Rainfall for the rest of
today and tonight. Not anticipating widespread flash flooding at
this time, but localized flooding will be possible, especially in
the normal poor drainage and low-lying areas. The latest Flash
Flood Guidance from WGRFC have values are around 3-5" in general
across the area, lowest across Cameron County. So this area will
need to be monitored the closest tonight, especially if there is a
localized convergence zone along the coast. Most models indicate
a coastal trough developing after the front pushes through,
keeping light to moderate on/off showers through the day and night
on Thursday, mostly confined along the coast. Accumulations
should be fairly light through the day and evening.

Temperatures will rapidly cool off once the front pushes through,
bottoming out in the mid-upper 50s to near 60 degrees by mid-morning
tomorrow. Temperatures may rise a few degrees in the afternoon, but
a plethora of cloud cover and residual rain will keep temperatures
in the upper 50s in the Ranchlands and low-mid 60s elsewhere (near
70 degrees along the coast). If verified, temperatures will be about
20-25 degrees cooler than today's temperatures. Temps Thursday night
will be a little tricky and dependent on the strength of the CAA and
cloud cover overhead. Most locations should drop into the lower-mid
50s, with isolated spots possibly hitting the upper 40s.

Finally, minor coastal flooding, with wave run up to the dunes, is
possible at SPI and Boca Chica beaches behind the front Thursday
afternoon into Thursday evening. A Coastal Flood Statement or
Advisory may be needed near high tide, which occurs at 4:54 PM
CDT.

LONG TERM (Friday through Wednesday): After the initial shot of
cooler air filters into the RGV behind the fropa tonight, 500 mb
ridging will start building over the RGV on Fri and continuing
into the upcoming weekend. This will allow the temps to moderate
pretty quickly throughout early next work week. The 500 mb riding
will then start to break down late Tues into Wed as a large 500 mb
closed low pushes into the western U.S. The overall temps will
likely trend from below average on Fri, then to near average this
weekend, and then above average next week. The overall moisture
advection over the region will be pretty absent throughout the
longer range forecast period. This will likely limit any
significant pcpn chcs in the longer range forecast period through
Days 7/8.

The GFS and ECMWF models are in pretty good agreement with the
overall 500 mb and surface MSL fields throughout most of the longer
range forecast period. These models then tend to diverge somewhat
around Wed with the handling of the 500 mb closed low pushing into
the western States. The GFS is going with a more northward track
over southern Canada while the ECMWF is trending a little more
southward. Despite this difference, both models are in good
agreement for both temps and pops through next Wed. So overall
forecast confidence today in the longer range period is above
average. Will go close to a blend of the longer range guidance
through Days 7/8.

MARINE (Now through Thursday Night): Generally favorable marine
conditions are expected to continue through this evening. A strong,
fall-like cold front will bring hazardous marine conditions to the
coastal waters around midnight tonight. A Small Craft Advisory goes
into effect beginning at 1 AM Thursday through 7 PM Thursday for all
of the Gulf waters(0-60 nm). Meanwhile, operators of small craft
will need to exercise caution if on the Laguna Madre on Thursday.
Showers and isolated thunderstorms will increase this evening from
the north along the front, with heavy rainfall and poor visibility
expected overnight. Winds and seas will be higher near any
thunderstorm.

Friday through Monday Night: The strong post front PGF may maintain
some lingering SCA conditions across the lower TX Gulf waters
into Fri Night. The PGF will then weaken as the surface low, that
is expected to develop along the old cold front in the Gulf of
Mex, moves out to the E-NE allowing weak surface ridging to build
over the western Gulf. The center of the surface ridge will then
shift eastwards Mon and Tues allowing for a return of a light to
moderate SE surface flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  65  69  56  75 /  80  70  40  10
BROWNSVILLE          63  69  55  76 /  80  70  30  20
HARLINGEN            61  66  53  75 /  80  60  20  10
MCALLEN              60  64  55  75 /  80  50  10   0
RIO GRANDE CITY      58  64  53  76 /  80  50  10   0
SOUTH PADRE ISLAND   69  71  64  73 /  80  70  50  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 1 AM to 7 PM CDT Thursday for GMZ150-
     155-170-175.

&&

This product is also available on the web at:
https://weather.gov/rgv

59-GB/99
Hazardous weather outlook, Nov 3, 4:21 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
421 PM CDT Wed Nov 3 2021

TXZ248>257-351-353-042130-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
421 PM CDT Wed Nov 3 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A few strong to severe thunderstorms producing strong winds and
large hail around one inch are possible late this evening into
tonight.

Heavy rainfall tonight may produce minor flooding in low-lying
and poorly-draining areas. Rainfall amounts of one to two inches
will be possible in some of the heavier storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be an elevated risk of rip currents along area beaches
Thursday and Friday.

Minor coastal flooding is possible Thursday into Saturday, especially
near high tide cycles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-042130-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
421 PM CDT Wed Nov 3 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A few thunderstorms producing strong gusty winds and occasional
lightning are possible this evening into tonight.

A Small Craft Advisory is in effect for the Gulf waters from 1 AM
through the rest of tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory is in effect for the Gulf waters through 7
PM Thursday.

Additional Small Craft Advisories may be needed for the Gulf waters
Thursday night into Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Nov 3, 9:15 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Brownsville TX
915 PM CDT Wed Nov 3 2021

TXZ249-040300-
Jim Hogg TX-
915 PM CDT Wed Nov 3 2021

...A strong thunderstorm will impact portions of northwestern Jim
Hogg County through 1000 PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thompsonville, or 12 miles west of Hebbronville, moving southeast at
20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Randado, Thompsonville, Jim
Hogg County Airport, Hebbronville High School, South Fork Estates and
Hebbronville Border Patrol Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2734 9855 2734 9852 2732 9852 2701 9895
      2727 9895 2727 9880 2735 9880 2735 9879
      2736 9863 2734 9862 2734 9859 2736 9859
      2736 9855
TIME...MOT...LOC 0214Z 306DEG 16KT 2725 9888

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Caceres
Special weather statement, Nov 3, 9:24 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Brownsville TX
924 PM CDT Wed Nov 3 2021

TXZ248-040315-
Zapata TX-
924 PM CDT Wed Nov 3 2021

...A strong thunderstorm will impact portions of southwestern Jim
Hogg and southeastern Zapata Counties through 1015 PM CDT...

At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morales-Sanchez, or 7 miles southeast of Zapata, moving southeast at
15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lopeno and Morales-Sanchez.

This includes US Highway 83 between mile markers 772 and 786.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2693 9918 2685 9895 2684 9895 2665 9909
      2681 9926
TIME...MOT...LOC 0224Z 299DEG 13KT 2682 9916

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Caceres
Special weather statement, Nov 3, 10:57 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1057 PM CDT Wed Nov 3 2021

TXZ248-252-040445-
Zapata TX-Starr TX-
1057 PM CDT Wed Nov 3 2021

...Strong thunderstorms will impact portions of southwestern Jim
Hogg, Starr and southeastern Zapata Counties through 1145 PM CDT...

At 1057 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lopeno to near North Escobares to 18 miles
south of Fronton. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Zapata, Rio Grande City, Roma, Escobares, El Sauz, Viboras, Lopeno,
Garciasville, La Rosita and New Falcon.

This includes US Highway 83 between mile markers 768 and 832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2690 9928 2684 9895 2679 9895 2678 9870
      2636 9862 2624 9867 2630 9875 2633 9875
      2633 9879 2637 9880 2635 9890 2639 9893
      2637 9895 2640 9896 2640 9909 2643 9911
      2650 9910 2654 9917 2672 9921 2675 9924
TIME...MOT...LOC 0357Z 287DEG 28KT 2675 9903 2645 9897 2614 9910

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CASTILLO
Special weather statement, Nov 3, 11:06 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1106 PM CDT Wed Nov 3 2021

TXZ248-252-040445-
Zapata TX-Starr TX-
1106 PM CDT Wed Nov 3 2021

...Strong thunderstorms will impact portions of western Starr and
southeastern Zapata Counties through 1145 PM CDT...

At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of New Falcon to 11 miles south
of Los Garzas to 42 miles south of Fronton. Movement was southeast
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Lopeno, La Rosita, New
Falcon, Los Alvarez, Fort Ringgold County Park and Garceno.

This includes US Highway 83 between mile markers 776 and 822.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2668 9879 2633 9878 2637 9880 2637 9882
      2636 9884 2637 9886 2635 9890 2639 9893
      2637 9895 2640 9896 2639 9901 2641 9902
      2641 9904 2640 9906 2640 9908 2643 9911
      2648 9909 2652 9913 2653 9915 2685 9916
TIME...MOT...LOC 0406Z 305DEG 17KT 2665 9898 2621 9896 2580 9921

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CASTILLO
Special weather statement, Nov 3, 11:39 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1139 PM CDT Wed Nov 3 2021

TXZ249>252-353-040530-
Brooks TX-Jim Hogg TX-Northern Hidalgo TX-Starr TX-Inland Kenedy TX-
1139 PM CDT Wed Nov 3 2021

...A strong thunderstorm will impact portions of southwestern Kenedy,
southeastern Jim Hogg, northern Hidalgo, eastern Starr, southern
Brooks and northwestern Willacy Counties through 1230 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm over
La Reforma, or 14 miles north of Mccook, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Agua Nueva, Encino, Rachal, San Manuel, Viboras, Linn, Puerto Rico,
Santa Catarina, Rudolph and La Gloria.

This includes the following highways...
 US Highway 83 near mile marker 824.
 US Highway 77 between mile markers 746 and 754.
 US Highway 281 between mile markers 724 and 760.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2663 9771 2660 9784 2661 9796 2656 9797
      2648 9831 2649 9847 2643 9850 2635 9879
      2682 9888 2713 9793
TIME...MOT...LOC 0439Z 251DEG 45KT 2670 9837

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 9:15 PM CDTSpecial Weather StatementBROJim Hogg45 min
Nov 3, 9:24 PM CDTSpecial Weather StatementBROZapata51 min
Nov 3, 9:25 PM CDTAreal Flood AdvisoryBROZapata110 min
Nov 3, 9:37 PM CDTAreal Flood AdvisoryBROJim Hogg113 min
Nov 3, 10:26 PM CDTFlash Flood WarningBROZapata2 hr
Nov 3, 10:57 PM CDTSpecial Weather StatementBROStarr48 min
Nov 3, 11:06 PM CDTSpecial Weather StatementBROStarr39 min
Nov 3, 11:11 PM CDTAreal Flood AdvisoryBROStarr2 hr
Nov 3, 11:52 PM CDTAreal Flood AdvisoryBROHidalgo, Starr113 min
Nov 4, 12:00 AM CDTSpecial Weather StatementBROHidalgo45 min
Nov 4, 1:02 AM CDTSpecial Weather StatementBROHidalgo, Willacy43 min
Nov 4, 1:19 AM CDTAreal Flood AdvisoryBROHidalgo56 min
Nov 4, 1:27 AM CDTSpecial Marine WarningBRO33 min
Nov 4, 1:35 AM CDTSpecial Marine WarningBRO40 min
Nov 4, 1:46 AM CDTSpecial Weather StatementBROCameron44 min
Nov 4, 2:01 AM CDTSpecial Weather StatementBROCameron44 min
Nov 4, 2:09 AM CDTSpecial Marine WarningBRO66 min
Nov 4, 2:11 AM CDTAreal Flood AdvisoryBROHidalgo, Kenedy, Willacy2 hr
Nov 4, 2:35 AM CDTAreal Flood AdvisoryBROCameron115 min
Nov 4, 2:51 AM CDTAreal Flood AdvisoryBROCameron114 min
Nov 4, 3:00 AM CDTSpecial Weather StatementBROCameron45 min
Nov 4, 3:08 AM CDTSpecial Marine WarningBRO45 min
Nov 4, 3:11 AM CDTAreal Flood AdvisoryBROCameron2 hr
Nov 4, 4:01 AM CDTCoastal Flood AdvisoryBROKenedy18 hr
Nov 4, 4:01 AM CDTRip Current StatementBROKenedy15 hr

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.